I received a cortisone shot on February 15th. I got my period on March 2nd and have had it ever since then. So, for nearly over 3 weeks I ve had my period. The first week was light (brownish in color ...
I had a cortisoneinjection in my knee about two weeks ago. I am post menopausal (63 yo) and haven t had a menstrual period for over 5 yrs. I am now experiencing what appears to be a menstrual period ...
My father gets hiccups that start about 20 hours after injection and last for at least two days at a time for 20 minutes periods at a time separated by 5-30minutes after getting corizone injections in his ...
I am a 38 year old female. Had a cortisoneinjection in my shoulder on December 23rd. I have always had regular periods and should have started on December 25th or 26th. Instead, it started on January 1 ...
I am 54 years old. I weigh 207 lbs. I have lost 10 pounds in 3 weeks because I have been too weak to want to eat. I am feeling better now. I started insulin July 15. I had a cortizone shot July 14. I assume the cortizone shot affected my blood...
Had a bilateral cortisoneinjection in my lower spine 3 days ago & have been experiencing constant muscle twitching in both calves since. Shld I be concerned?
Any spinal injection may have the potential risk of the injury to lower nerve roots that may lead to abnormal twitching. Please go back to the doctor who injected you and get yourself examined.
hi doctor . half of the may face hair not growing .. what should i do?
Should consult dermatologist to rule out:
- alopecia areata (treated with local minoxidyl and cortisonicinjections)
- fungal infection (treated with antifungal shampoo and cream)
All the best!
I did lip fillers 6 yrs ago & I got bumps. My dr. is insisting he used Restylane. Now, he wants to inject cortisone into my lips to get rid of the bumps.
Thanks for the query to H.C.M. Forum.
Before any cortisoneinjection ,I think you should consult one more dermatologist and get his opinion (2nd) and if possible avoid cortisone. Upload picture of lips over this site.